# SDR FDEA202209072227

- Difficulty date: September 7, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70861
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT AT APPROXIMATELY STATION 1159 LONGERON 51 RIGHT   FOUND CORROSION. CENTER ACCESSORY COMPARTMENT AT APPROXIMATELY STATION 1159 LONGERON 51 RIGHT   WITH EXFOLIATION CORROSION REMOVED AND REPLACED AS PER SRM 51-31-01-0G.   LONGERON 51 RIGHT FABRICATED AS PER DOUGLAS DRAWING AAA 7086 REVISION NEW BY   MACHINING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  9/16/2022
